MAUDE Adverse Event Report: MCUBE TECHNOLOGY CO., LTD. CUBESCAN; BLADDER VOLUME MEASUREMENT SYSTEM

MCUBE TECHNOLOGY CO., LTD. CUBESCAN; BLADDER VOLUME MEASUREMENT SYSTEM
Model Number BIOCON-900
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the staff plugged in device and they said it spared and looks like there was smoke.
 
Additional Manufacturer Narrative
It was reported that staff plugged in the device and they said it sparked and looks like there was smoke.And it was also reported that there is no patient involved in the event and the power cord and inlet of the device were replaced by a field service engineer.Mcube technology investigated the power cord and inlet and found that among the 3 pins of the inlet, the ground pin was damaged, and it was inserted into the plug.The cause of the event could not be confirmed.The power cord and inlet were ul approved and the electrical safety of the device complies with iec60601-1.
 
Event or Problem Description
It was reported that the staff plugged in device and they said it sparked and looks like there was smoke.

Brand Name
CUBESCAN
Common Device Name
BLADDER VOLUME MEASUREMENT SYSTEM
Manufacturer (Section D)
MCUBE TECHNOLOGY CO., LTD.
39, magokjungang 12-ro
gangseo-gu
seoul, 07789
KS  07789
Manufacturer (Section G)
MCUBE TECHNOLOGY CO., LTD.
39, magokjungang 12-ro
gangseo-gu
seoul, 07789
KS   07789
Manufacturer Contact
changhyun kim
39, magokjungang 12-ro
gangseo-gu
seoul, 07789
KS   07789
MDR Report Key14048423
Report Number3007740628-2022-00001
Device Sequence Number14605753
Product Code IYO
UDI-Device Identifier08809458500009
UDI-Public(01)08809458500009
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCON-900
Device Catalogue NumberMDSB10900
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown